Dermatology Community
Red Spots Around Both Eyes
About This Community:

This forum is for questions regarding Dermatology issues, such as: rashes, acne, birthmarks, skin infections, rosacea, and general skin care.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Red Spots Around Both Eyes

9130509?1369149380
I'm a 37 male in generally good health. 4 months ago I started getting red dots to the side and under my eyes. It started with only a few red spots but then over 2-3 days it got worse and the spots joined together and the top of my eyelids became a little flaky. After researching online it was suggested that I put some corticosteroid cream on there, which I did (Fluocinonide Cream 0.05%). After 2-3 days of use it did considerably reduce the spots but as soon as I stopped putting the cream on, the spots would appear again. I am wary with using corticosteroid as it permanently thins the skin, and the area around the eyes is already thin. I have also tried Bacroban Cream (mild effect) and Ichthammol Ointment 20% (mild effect).

What I believe started this is a multitude of things. For about a year I have been juicing as much as possible, and when juicing I skin a large aloe leave and after blending in the 'meat' I wipe the skin over my hair and skin as a kind of conditioner. I've been doing that on and off for a year. Also, in January I started using a retinol (2%). This is likely a major cause of the spots. At the same time I was doing the aloe and retinol, I also started doing some intense workouts where I would sweat a lot. This was when it all started.

I haven't touched the retinol or the aloe in over 2 months. I have been slack in my exercise routine, but the spots remain. I can't keep using the Hydrocortisone cream as I believe it to be more detrimental over the long-term. I don't cry, I don't strain myself in workouts. It's starting to affect me in public now as on a bad day some people think I have been in a fight... Please help!
Blank
4851940_tn?1385441629
I suggest you see your doctor for him to prescribe you with an appropriate cream.  As you already have said these spots are in an already thin area of skin and also very close to the eye.

It does appear to look like an allergic reaction to something.

I suffer from Rosacea and was prescribed with Rosex by my doctor which is a metronizadole cream and it is brilliant.  Now my skin problem is under control, I only use it from time to time when I get a flare up.

Best wishes.
5 Comments Post a Comment
Blank
1340994_tn?1374197577
I suspect this is rosacea.  Sometimes neem soap helps rosacea.  Also consider arnica gel.  

See the prominent capillaries on your nose?  That's why it occurred to me.  Using alcohol and also being hot can cause these to expand.  
Blank
1340994_tn?1374197577
I would appreciate hearing back from you as to whether these help you.  
Blank
5519088_tn?1369149479
I've had rosy cheeks (rosacea) since birth, the broken capillaries on my nose are like due to years of abuse and have been there for quite some time :)

The concern was the spots around my eyes, although they may not look like spots as they have merged. I researched the Arnica Gel, though it is and although some people say it can help with eczema and rashes, it isn't recommended for use near the eyes, which is where the issue lies.  
Blank
4851940_tn?1385441629
I suggest you see your doctor for him to prescribe you with an appropriate cream.  As you already have said these spots are in an already thin area of skin and also very close to the eye.

It does appear to look like an allergic reaction to something.

I suffer from Rosacea and was prescribed with Rosex by my doctor which is a metronizadole cream and it is brilliant.  Now my skin problem is under control, I only use it from time to time when I get a flare up.

Best wishes.
Blank
4851940_tn?1385441629
Hope you have managed to see the doctor and have been prescribed with a cream that works.

Best wishes.
Blank
Post a Comment
To
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Dermatology Community Resources
RSS Expert Activity
233488_tn?1310696703
Blank
New Cannabis Article from NORTH Mag...
Jul 20 by John C Hagan III, MD, FACS, FAAOBlank
242532_tn?1269553979
Blank
3 Reasons Why You are Still Binge E...
Jul 14 by Roger Gould, M.D.Blank
242532_tn?1269553979
Blank
Emotional Eating: What Your Closet ...
Jul 09 by Roger Gould, M.D.Blank
Top Dermatology Answerers
995833_tn?1375604252
Blank
maatson
Other
757137_tn?1347200053
Blank
allmymarbles
NJ
1096512_tn?1384893378
Blank
vedadhar
Hyderabad, India